# SDR ASOA201000702

- Difficulty date: May 4, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 12,875 hours, 11,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE FLOOR LEVEL EMERGENCY LIGHT BASE IS CRACKED.   R & R WARDROBE FLOOR LEVEL EMERGENCY LIGHT BASE IAW MM 33-51-13-000-801 AND 33-51-13-400-801.   OPS CHECK GOOD IAW MM 33-51-00-710-801.
